# SDR AALA20100319LGA01

- Difficulty date: March 18, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N259AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49289
- Aircraft time: 72,686 hours, 38,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 28 EMERGENCY EGRESS FLOOR LIGHTING INOPERATIVE FOR BOTH LAMPS DURING EMERGENCY LIGHTS TEST.  RE-SEATED CONNECTOR FOR SEAT 28DEF EGRESS LIGHT, OPS CHECKS NORMAL DURING TEST.
